# SDR KBM2004F00104

- Difficulty date: April 14, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040032902
- Part serial: 672
- Condition: Inoperative
- Location: Attitude
- Part time: 359 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR WILL NOT HOLD ATTITUDE.  REMOVED AND REPLACED.
